MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/10MM; KNEE TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/10MM; KNEE TIBIAL TRAY
Catalog Number 02.07.0410SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07 november 2019: lot 175591: 25 items manufactured and released on 23-oct-2017.Expiration date: 2022-10-05.No anomalies found related to the problem.To date, 15 items of the same lot have been already sold without any other similar reported event.Additional devices involved in the complaint batch reviews performed on 07 november 2019: gmk-revision 02.07.Cs20 centred 3dmetal tibial cone s h20 (k170149) lot 163587: 48 items manufactured and released on 15-dec-2016.Expiration date: 2021-11-24.No anomalies found related to the problem.To date, 36 items of the same lot have been already sold with 3 other similar reported events.Gmk-revision 02.07.0684l revision fixed tibial tray cemented size 4 l (k123721) lot 175588: 20 items manufactured and released on 05-dec-2017.Expiration date: 2022-11-08.No anomalies found related to the problem.To date, 16 items of the same lot have been already sold without any other similar reported event.Gmk-revision 02.07.0005 offset connector 5 mm (k102437) lot 173108: 50 items manufactured and released on 23-oct-2017.Expiration date: 2022-10-04.No anomalies found related to the problem.To date, 49 items of the same lot have been already sold without any other similar reported event.Gmk-revision 02.07.Fcl14150 extension stem - fluted ø 14 l 150 (k120790) lot 143690: 10 items manufactured and released on 12-sep-2014.Expiration date: 2019-07-31.No anomalies found related to the problem.To date, 8 items of the same lot have been already sold without any other similar reported event.Gmk-revision 02.09.Ta410 tibial augmentation size 4/10mm (k130299) lot 167711: 24 items manufactured and released on 25-jan-2017.Expiration date: 2022-01-12.No anomalies found related to the problem.To date, 16 items of the same lot have been already sold with another similar reported event.Two equal devices reported in this complaint.Gmk-revision 02.07.2405l femur revision ps size 5 l (k102437) lot 173070: 24 items manufactured and released on 26-sep-2017.Expiration date: 2022-09-07.No anomalies found related to the problem.To date, 16 items of the same lot have been already sold without any other similar reported event.Gmk-revision 02.07.0003 offset connector 3 mm (k102437) lot 178290: 50 items manufactured and released on 07-mar-2018.Expiration date: 2023-02-22.No anomalies found related to the problem.To date, 45 items of the same lot have been already sold without any other similar reported event.Gmk-revision 02.07.Fcl18105 extension stem - fluted ø 18 l 105 (k120790) lot 172187: 35 items manufactured and released on 12-jul-2017.Expiration date: 2022-07-02.No anomalies found related to the problem.To date, 28 items of the same lot have been already sold with 2 other similar reported events.Gmk-revision 02.05.05pw femoral wedge posterior size 5/5mm (k102437) lot 173965: 24 items manufactured and released on 28-aug-2017.Expiration date: 2022-08-15.No anomalies found related to the problem.To date, 14 items of the same lot have been already sold with another similar reported event.Gmk-revision 02.05.05dw femoral wedge distal size 5/8mm (k102437) lot 173129: 27 items manufactured and released on 19-jul-2017.Expiration date: 2022-07-02.No anomalies found related to the problem.To date, 13 items of the same lot have been already sold with another similar reported event.Gmk-revision 02.05.05dw femoral wedge distal size 5/8mm (k102437) lot 178530: 18 items manufactured and released on 31-jan-2018.Expiration date: 2023-01-14.No anomalies found related to the problem.To date, 8 items of the same lot have been already sold without any other similar reported event.Gmk-revision 02.07.510fpw femoral wedge posterior size 5/10mm (k102437) lot 162584: 24 items manufactured and released on 26-jul-2016.Expiration date: 2021-06-30.No anomalies found related to the problem.To date, 7 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection, 1 year an 1 month after primary, and the pathogen is unknown.The surgeon removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 4/10MM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9410171
Report Number3005180920-2019-01009
Device Sequence Number16602911
Product Code JWH
UDI-Device Identifier07630030817656
UDI-Public07630030817656
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2022
Device Catalogue Number02.07.0410SCF
Device Lot Number175591
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2019
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;